On a new generalization of Ostrowski type inequality

Authors

  • B. G. Pachpatte

DOI:

https://doi.org/10.5556/j.tkjm.38.2007.67

Abstract

The aim of the present note is to establish a new generalization of Ostrowski type inequality involving two functions whose derivatives belong to $ L_p $ spaces.

Author Biography

B. G. Pachpatte

57 Shri Niketan Colony, Near Abhinay Talkies, Aurangabad 431 001 (Maharashtra) India.

Downloads

Published

2007-12-31

How to Cite

Pachpatte, B. G. (2007). On a new generalization of Ostrowski type inequality. Tamkang Journal of Mathematics, 38(4), 335-339. https://doi.org/10.5556/j.tkjm.38.2007.67

Issue

Section

Papers